MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK® VISION FOR EVIVA® STANDARD; MARKER, RADIOGRAPHIC, IMPLANTABLE

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK® VISION FOR EVIVA® STANDARD; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TUMARK-E13-S-VISION
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during an vacuum assisted excision of a b3 lesion on (b)(6) 2025, the lesion contained a tumark ¨vision¨breast marker.The vacuum assisted excision was performed using a 7g bd encore device.The facility reported that the marker was damaged during the procedure and several small fragments were lodged within the surrounding breast tissue.No other information was provided.

Brand Name
TUMARK® VISION FOR EVIVA® STANDARD
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
kaiserin-augusta-allee 112/113
berlin, 10553
GM  10553
Manufacturer (Section G)
SOMATEX MEDICAL TECHNOLOGIES GMBH
kaiserin-augusta-allee 112/113
berlin, 10553
GM   10553
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key23865831
Report Number3030927217-2025-00001
Device Sequence Number20165786
Product Code NEU
UDI-Device Identifier04250195611222
UDI-Public04250195611222
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTUMARK-E13-S-VISION
Device Catalogue NumberTUMARK-E13-S-VISION
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale